# SDR CA030925006

- Difficulty date: September 1, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Dhav DHC6100
- Aircraft time: 24,155 hours
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Switch
- Part number: KX5116
- Condition: Shorted
- Location: Prop Reset
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TAXIING FROM DOCK, NR 1 ENGINE DID NOT RESPOND TO (REVERSE) COMMAND BUT POWERED UP TO FORWARD MODE. FOUND WIRING WRAP INTERFERED WITH PROP RESET SWITCH IN OVERHEAD POWER LEVER QUADRANT. MODIFICATION WAS COMPLETED IAW DHC-6-100, MOD6/1912 (INSTALLATION OF SPARK IGNITION).
